Chemical-Smelling Sweat - VeggieBoards
Forum Jump: 
 
Thread Tools
#1 Old 03-15-2010, 04:35 PM
Beginner
 
peace's Avatar
 
Join Date: Jul 2003
Posts: 4,262
Ok...here's a new one for you. My sweat smells like chemicals. I perspire a lot in my sleep, which is nothing new, but I haven't always woken up smelling like a science experiment, either. My BF has noticed it too. All of the searches I've done online have been fruitless. Any thoughts/ideas?

slops, gloops, and gruels.
peace is offline  
Sponsored Links
Advertisement
 
#2 Old 03-15-2010, 04:43 PM
Beginner
 
IsoDope's Avatar
 
Join Date: Jan 2010
Posts: 67
What type of chemical?
IsoDope is offline  
#3 Old 03-15-2010, 05:00 PM
Beginner
 
peace's Avatar
 
Join Date: Jul 2003
Posts: 4,262
LOL...I wish I knew. Just a generic, sharp chemical smell. Maybe like a milder version of nail polish remover or other acetone cleaner. It's weird, and it's gross.

slops, gloops, and gruels.
peace is offline  
#4 Old 03-15-2010, 05:04 PM
Beginner
 
IsoDope's Avatar
 
Join Date: Jan 2010
Posts: 67
Are you diabetic?
IsoDope is offline  
#5 Old 03-15-2010, 05:12 PM
Beginner
 
peace's Avatar
 
Join Date: Jul 2003
Posts: 4,262
Nope. But I am on three different medications, and I sometimes wonder if it's leaching from my pores. :/

slops, gloops, and gruels.
peace is offline  
#6 Old 03-15-2010, 05:18 PM
Beginner
 
IsoDope's Avatar
 
Join Date: Jan 2010
Posts: 67
That is definitely possible. Sorry, that's the only thing I can think of. Have you checked the side effects of the medications? If it's a known problem it will be listed.
IsoDope is offline  
#7 Old 03-15-2010, 07:28 PM
Banned
 
Join Date: Apr 2006
Posts: 11,552
yeah, check your drug packaging. if its not there, maybe go ask the doctor incase.
jeneticallymodified is offline  
#8 Old 03-16-2010, 09:44 AM
Beginner
 
Nishani's Avatar
 
Join Date: May 2003
Posts: 7,577
If the smell is acetone-like it could be the onset of diabetes, but I think the more likely cause would be drug metabolites which exit the body through your sweat. One or more of those drugs you are taking might inhibit the enzyme in your liver that helps to break down the drug into metabolites which can make the smell a bit worse.

m8itcanw8.com
Nishani is offline  
#9 Old 11-26-2012, 09:14 AM
Beginner
 
aag514's Avatar
 
Join Date: Nov 2012
Posts: 2

I have been having the same problem! I have been waking up to change shirts from sweating (sorry I know this is sort of gross) some nights I change shirts twice...I never really had sweats like this in my life and I have especially NEVER EVER had this chemical smell that you are describing. I have the same issue and I just found your post when I went on-line to do some research. Did you ever figure out what it was? I am on 2 medications also but it does not happen every night, although lately it has been more often than not. If you have found out any further information please let me know. I am desperate to figure out what it is. My BF has noticed it as well and I just cant figure it out. 

aag514 is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off